Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Some new results about Hammerstein equations

Authors: Haim Brézis and Felix E. Browder
Journal: Bull. Amer. Math. Soc. 80 (1974), 567-572
MSC (1970): Primary 47H05, 47H15, 45G05
MathSciNet review: 0338855
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Haïm Brezis, Équations et inéquations non linéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier (Grenoble) 18 (1968), no. fasc. 1, 115–175 (French). MR 0270222 (42 #5113)
  • 2. Felix E. Browder, Nonlinear maximal monotone operators in Banach space, Math. Ann. 175 (1968), 89–113. MR 0223942 (36 #6989)
  • 3. Felix E. Browder, Nonlinear functional analysis and nonlinear integral equations of Hammerstein and Urysohn type, Contributions to nonlinear functional analysis (Proc. Sympos., Math. Res. Center, Univ. Wisconsin, Madison, Wis., 1971) Academic Press, New York, 1971, pp. 425–500. MR 0394340 (52 #15143)
  • 4. R. T. Rockafellar, Characterization of the subdifferentials of convex functions, Pacific J. Math. 17 (1966), 497–510. MR 0193549 (33 #1769)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H05, 47H15, 45G05

Retrieve articles in all journals with MSC (1970): 47H05, 47H15, 45G05

Additional Information

PII: S 0002-9904(1974)13500-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia